# SDR MASA20211022518

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 39,059 hours, 31,840 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Part number: CC670141314
- Part serial: NA
- Condition: None
- Location: Ws 54.55
- Part time: 39,059 hours, 31,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON THE RH INBOARD HINGE ARM FITTING. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 57-52-27-991-801, ITEM 11A, EA 10-2021-042.
